# SDR SWAA2022013108350

- Difficulty date: August 19, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR FWD SURROUND CORNER RETAINER IS CORRODED. / REMOVED AND REPLACED AFT CARGO DOOR FWD SURROUND PLATE IAW B737 DRAWING 453A2611 REV C AND IPC 25-52-10-02 P/N 453A2611-1 ATAG A02753
